On minimizing the maximum of two quadratic functions

A. Halukov, L. Polyakova, N. Solomeychuk

Research output

Abstract

The problem of minimizing the maximum of two strongly convex quadratic functions on Rn is considered. It is shown that in some cases this problem is equivalent to finding the positive root of a polynomial of the degree 2n or less.
Original languageEnglish
Title of host publicationInternational Conference "Stability and Control Processes" in Memory of V.I. Zubov (SCP), 2015
Pages318-320
DOIs
Publication statusPublished - 2015

Fingerprint

Quadratic Function
Root of a polynomial
Convex function

Cite this

Halukov, A., Polyakova, L., & Solomeychuk, N. (2015). On minimizing the maximum of two quadratic functions. In International Conference "Stability and Control Processes" in Memory of V.I. Zubov (SCP), 2015 (pp. 318-320) https://doi.org/10.1109/SCP.2015.7342147
Halukov, A. ; Polyakova, L. ; Solomeychuk, N. / On minimizing the maximum of two quadratic functions. International Conference "Stability and Control Processes" in Memory of V.I. Zubov (SCP), 2015. 2015. pp. 318-320
@inproceedings{de4e7ebb37d6461fbf9760eff35a29e2,
title = "On minimizing the maximum of two quadratic functions",
abstract = "The problem of minimizing the maximum of two strongly convex quadratic functions on Rn is considered. It is shown that in some cases this problem is equivalent to finding the positive root of a polynomial of the degree 2n or less.",
author = "A. Halukov and L. Polyakova and N. Solomeychuk",
year = "2015",
doi = "10.1109/SCP.2015.7342147",
language = "English",
isbn = "9781467376983",
pages = "318--320",
booktitle = "International Conference {"}Stability and Control Processes{"} in Memory of V.I. Zubov (SCP), 2015",

}

Halukov, A, Polyakova, L & Solomeychuk, N 2015, On minimizing the maximum of two quadratic functions. in International Conference "Stability and Control Processes" in Memory of V.I. Zubov (SCP), 2015. pp. 318-320. https://doi.org/10.1109/SCP.2015.7342147

On minimizing the maximum of two quadratic functions. / Halukov, A.; Polyakova, L.; Solomeychuk, N.

International Conference "Stability and Control Processes" in Memory of V.I. Zubov (SCP), 2015. 2015. p. 318-320.

Research output

TY - GEN

T1 - On minimizing the maximum of two quadratic functions

AU - Halukov, A.

AU - Polyakova, L.

AU - Solomeychuk, N.

PY - 2015

Y1 - 2015

N2 - The problem of minimizing the maximum of two strongly convex quadratic functions on Rn is considered. It is shown that in some cases this problem is equivalent to finding the positive root of a polynomial of the degree 2n or less.

AB - The problem of minimizing the maximum of two strongly convex quadratic functions on Rn is considered. It is shown that in some cases this problem is equivalent to finding the positive root of a polynomial of the degree 2n or less.

U2 - 10.1109/SCP.2015.7342147

DO - 10.1109/SCP.2015.7342147

M3 - Conference contribution

SN - 9781467376983

SP - 318

EP - 320

BT - International Conference "Stability and Control Processes" in Memory of V.I. Zubov (SCP), 2015

ER -

Halukov A, Polyakova L, Solomeychuk N. On minimizing the maximum of two quadratic functions. In International Conference "Stability and Control Processes" in Memory of V.I. Zubov (SCP), 2015. 2015. p. 318-320 https://doi.org/10.1109/SCP.2015.7342147